RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2019, Volume 201, Number 1, Pages 105–117 (Mi tmf9652)  

Full analytic spectrum of generalized Jaynes–Cummings Hamiltonians

A. J. Adanmitonde, G. Y. H. Avossevou

Institut de Mathématiques et de Sciences Physiques, Université d’Abomey-Calavi – Unité de Recherche en Physique Théorique, Porto-Novo, République du Bénin

Abstract: We develop an analytic formalism using basic quantum mechanics techniques to successfully solve the multiphoton Jaynes–Cummings and the generalized Dicke Hamiltonians. For this, we split the Hamiltonians of these models into two operators that have the properties of constants of motion for these systems. We then use some well-known operator properties to obtain complete analytic spectra for the considered models.

Keywords: quantum mechanics, Jaynes–Cummings Hamiltonian, commuting operator, constant of motion, confluent hypergeometric function.

DOI: https://doi.org/10.4213/tmf9652

Full text: PDF file (402 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2019, 201:1, 1503–1513

Bibliographic databases:

Received: 09.11.2018
Revised: 08.04.2019

Citation: A. J. Adanmitonde, G. Y. H. Avossevou, “Full analytic spectrum of generalized Jaynes–Cummings Hamiltonians”, TMF, 201:1 (2019), 105–117; Theoret. and Math. Phys., 201:1 (2019), 1503–1513

Citation in format AMSBIB
\Bibitem{AdaAvo19}
\by A.~J.~Adanmitonde, G.~Y.~H.~Avossevou
\paper Full analytic spectrum of generalized Jaynes--Cummings Hamiltonians
\jour TMF
\yr 2019
\vol 201
\issue 1
\pages 105--117
\mathnet{http://mi.mathnet.ru/tmf9652}
\crossref{https://doi.org/10.4213/tmf9652}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2019TMP...201.1503A}
\transl
\jour Theoret. and Math. Phys.
\yr 2019
\vol 201
\issue 1
\pages 1503--1513
\crossref{https://doi.org/10.1134/S0040577919100076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000494479000007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074569475}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9652
  • https://doi.org/10.4213/tmf9652
  • http://mi.mathnet.ru/eng/tmf/v201/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:60
    References:9
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020